# SDR SIMA20140125007

- Difficulty date: January 25, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 24,347 hours, 20,212 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P4011003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT IS INOPERATIVE.  VERIFIED THAT BULB NOR BATTERY WERE AT FAULT. R & R FLASHLIGHT AS REQUIRED, OPERATIONS CHECKED GOOD.
